Alert archive / Louisiana / Tornado Warnings in 2018
Tornado Warning 25, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Mar 28, 2018, 3:59 PM CDT for Caldwell Parish, LaSalle Parish, Winn Parish, Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2018, 3:59 PM CDT (20:59 UTC)
- Expired
- Mar 28, 2018, 4:30 PM CDT
- In force
- 31 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Caldwell Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 103 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 4:24 PM CDT | TSTM WND DMG | 10 Wnw Clarks, LA | TREE DOWN ON HIGHWAY 126 JUST PAST BUSBY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 9.0 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 326 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
350
WFUS54 KSHV 282059
TORSHV
LAC021-059-127-282130-
/O.NEW.KSHV.TO.W.0025.180328T2059Z-180328T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
359 PM CDT WED MAR 28 2018
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Southwestern Caldwell Parish in north central Louisiana...
North central La Salle Parish in north central Louisiana...
Northeastern Winn Parish in north central Louisiana...
* Until 430 PM CDT
* At 358 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Winnfield, moving east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Winnfield, Olla, Clarks, Joyce, Spaulding, Burlington, Hudson,
Standard and Kelly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3184 9261 3201 9267 3216 9218 3192 9209
TIME...MOT...LOC 2058Z 254DEG 47KT 3193 9256
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
191 follow-up statement
944
WWUS54 KSHV 282119
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
419 PM CDT WED MAR 28 2018
LAC021-059-127-282130-
/O.CON.KSHV.TO.W.0025.000000T0000Z-180328T2130Z/
Caldwell LA-La Salle LA-Winn LA-
419 PM CDT WED MAR 28 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR
SOUTHWESTERN CALDWELL...NORTH CENTRAL LA SALLE AND NORTHEASTERN WINN
PARISHES...
At 418 PM CDT, a severe thunderstorm capable of producing a tornado
was just west of Clarks, or 12 miles southwest of Columbia, moving
east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Olla, Clarks, Spaulding, Standard, Burlington and Kelly.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3187 9241 3207 9248 3208 9243 3215 9218
3192 9209
TIME...MOT...LOC 2118Z 254DEG 47KT 3201 9225
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
19What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 28, 1:08 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 28, 1:08 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
108 PM CDT Wed Mar 28 2018
.AVIATION...
For the 28/18Z TAF period, an active terminal forecast period is
expected to continue through Thursday morning as widespread shwrs
and scattered tstms are affecting all sites with a stalled bndry
draped across the region. MVFR/IFR cigs and vsbys will dominate
with occasional LIFR conditions during periods of heavy rainfall.
Winds will vary widely due to the front wavering back northward
this afternoon so have trended winds more variable this evening
into the overnight period. Convection will gradually begin to
taper off from NW to SE very late in this period with low cigs
lingering all the way through the conclusion of this TAF cycle at
29/18Z. Improving conditions will come afterward later on Thursday
afternoon.
/19/
&&
.PREV DISCUSSION... /issued 1219 PM CDT Wed Mar 28 2018/
DISCUSSION...
Zone update just sent to account for TOR Watch #22 just issued for
portions of Deep E TX and much of Ncntrl LA through 02Z. No other
changes needed attm.
15
PREV DISCUSSION... /issued 1123 AM CDT Wed Mar 28 2018/
DISCUSSION...
The morning sfc analysis indicates that the weak cold front has
been reinforced SE to near a LFK, to N of a Many, to N of IER, to
near MLU line as of 16Z. Starting to see deeper convection develop
along the front over the Ern sections of Ncntrl LA where limited
diurnal heating has resulted in MUCapes climbing to near 500 J/Kg,
but our primary focus is to our SW where convection continues to
gradually intensify over Scntrl and SE TX in a better zone of
Sfc based instability along the front. The storms there have begun
to bow out near UTS, with the Hi res progs suggesting that weak
sfc cyclogenesis will develop along the front this afternoon,
enhancing sfc convergence at a time where the SSWrly LLJ increases
to 40-50kts. Thus, believe the best svr threat this
afternoon/evening will be over Lower E TX and the Srn/Ern sections
of Ncntrl LA but low confidence precludes mention in the forecast
attm.
However, our primary concern remains the threat for locally
heavy rainfall, as the enhanced low level convergence and the
increased diffluence aloft along and ahead of the bndry where PW's
range from 1.5-1.8 inches should result in widespread 3-6+ inch
QPF amounts, with some of the high res progs suggesting an axis of
7-8" totals over Deep E TX and the Srn/Ern sections of Ncntrl LA.
QPF amounts farther N across extreme NE TX/SE OK/portions of SW AR
will be considerably lower, given that the best forcing will remain
farther S. Thus, have cancelled the Flash Flood Watch for those areas.
Did also adjust pops higher based on the hi res guidance which quickly
expands the convection along the front E into much of Ncntrl LA this
afternoon. Also lowered max temps N of the front as the periods of
-RA and limited heating should not allow for temps to warm only
but several more degrees from the 16Z obs. The remainder of the
forecast looks on track.
Zone update already out...grids will be available shortly.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 67 60 75 51 / 100 90 30 10
MLU 75 63 75 51 / 100 100 60 10
DEQ 66 55 70 44 / 90 50 30 10
TXK 64 56 71 48 / 100 60 30 10
ELD 67 59 72 46 / 100 90 30 10
TYR 68 56 73 50 / 100 50 10 10
GGG 67 58 74 50 / 100 70 20 10
LFK 70 61 78 53 / 100 90 30 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Thursday morning for ARZ060-061-
071>073.
LA...Flash Flood Watch through Thursday morning for LAZ001>006-
010>014-017>022.
OK...None.
TX...Flash Flood Watch through Thursday morning for TXZ126-136>138-
149>153-165>167.
&&
19/15Hazardous weather outlook, Mar 28, 12:09 PM CDT, 3 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1209 PM CDT Wed Mar 28 2018 ARZ060-061-071>073-LAZ001>006-010>014-017>022-TXZ126-136>138- 149>153-165>167-291100- Hempstead-Nevada-Lafayette-Columbia-Union-Caddo-Bossier-Webster- Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita- Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Marion-Smith- Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina- San Augustine- 1209 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms will continue to develop and spread east northeast across much of Lower East Texas, North Louisiana, and Southcentral Arkansas this afternoon and tonight, along and north of a weak cold front that will linger over Deep East Texas and Northcentral Louisiana. Some of these storms may be severe this afternoon and evening, with damaging winds, small hail, and isolated tornadoes possible. The primary threat however will be the threat for locally heavy rainfall and flash flooding, as widespread rainfall amounts of three to six inches are likely through tonight, with isolated higher amounts in excess of seven inches possible. The flash flood threat will diminish late tonight as the showers and thunderstorms diminish from west to east. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered showers and a few thunderstorms will be possible Sunday through Tuesday across East Texas, North Louisiana, and Southcentral Arkansas, but no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, may be needed this afternoon and tonight for reports of severe weather and flash flooding. ARZ050-051-059-070-OKZ077-TXZ096-097-108>112-124-125-291100- Sevier-Howard-Little River-Miller-McCurtain-Red River-Bowie- Franklin-Titus-Camp-Morris-Cass-Wood-Upshur- 1209 PM CDT Wed Mar 28 2018 This Hazardous Weather Outlook is for portions of southwest Arkansas, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Periods of showers, and possibly a few isolated thunderstorms, will continue this afternoon across extreme Northeast Texas, Southeast Oklahoma, and Southwest Arkansas before diminishing from west to east late in the day. However, the threat for hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Isolated to scattered showers and a few thunderstorms will be possible Saturday night through Tuesday across Southeast Oklahoma, Southwest Arkansas, and extreme Northeast Texas, but no hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Activation of emergency managers, skywarn networks, and amateur radio operators, should not be needed this afternoon and tonight. 15
In the hours before
Local storm report, Mar 28, 12:37 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1237 PM CDT WED MAR 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM NON-TSTM WND DMG 1 ESE MOUNT ENTERPRISE 31.90N 94.67W
03/28/2018 RUSK TX EMERGENCY MNGR
TREES REPORTED DOWN ON CR 3196, WINDS EST AT
35 MPH, GROUND SATURATED.
&&
25Special weather statement, Mar 28, 1:13 PM CDT, 2 hours 46 minutes before
Special Weather Statement National Weather Service Shreveport LA 113 PM CDT WED MAR 28 2018 LAZ010-011-017-018-TXZ153-281900- De Soto LA-Natchitoches LA-Red River LA-Sabine LA-Shelby TX- 113 PM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DE SOTO...CENTRAL RED RIVER...WEST CENTRAL NATCHITOCHES...NORTHWESTERN SABINE PARISHES IN NORTHWESTERN LOUISIANA AND NORTHEASTERN SHELBY COUNTIES UNTIL 200 PM CDT... At 112 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Converse, or 19 miles southwest of Mansfield, moving northeast at 50 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Mansfield, Coushatta, Converse, Allen, Oak Grove, Pleasant Hill, Huxley, South Mansfield, Noble, Edgefield, Powhatan, Stanley, Carmel, Lake End, Evelyn, Grand Bayou, Hanna, Loggy Bayou, Pelican and Crichton. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 900 PM CDT for northwestern Louisiana...and eastern Texas. LAT...LON 3163 9388 3190 9406 3220 9342 3186 9319 TIME...MOT...LOC 1812Z 240DEG 45KT 3178 9384 19
Special weather statement, Mar 28, 1:29 PM CDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Shreveport LA 129 PM CDT WED MAR 28 2018 LAZ017-TXZ153-166-167-281915- Sabine LA-Sabine TX-San Augustine TX-Shelby TX- 129 PM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SABINE PARISH... SOUTHEASTERN SHELBY...NORTHEASTERN SAN AUGUSTINE AND CENTRAL SABINE COUNTIES UNTIL 215 PM CDT... At 128 PM CDT, Doppler radar was tracking a strong thunderstorm near Rosevine, or 23 miles southeast of Center, moving northeast at 40 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Milam, Many, San Augustine, Zwolle, Hemphill, Rosevine, Macune, Florien, Noble, Fisher, Denning, Sexton, Belmont, Bronson, Negreet, Toledo Bend Reservoir North and Chinaquapin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If on or near Toledo Bend, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. && A tornado watch remains in effect until 900 PM CDT for northwestern Louisiana...and eastern Texas. LAT...LON 3123 9419 3150 9426 3179 9344 3144 9344 TIME...MOT...LOC 1828Z 243DEG 36KT 3151 9395 19
Special weather statement, Mar 28, 1:56 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Shreveport LA
156 PM CDT WED MAR 28 2018
LAZ010>012-017-018-281945-
De Soto LA-Bienville LA-Natchitoches LA-Red River LA-Sabine LA-
156 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DE SOTO...RED
RIVER...NORTHWESTERN NATCHITOCHES...BIENVILLE AND NORTH CENTRAL
SABINE PARISHES UNTIL 245 PM CDT...
At 156 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ringgold, or 24 miles south of Minden, moving northeast at 60 mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Arcadia, Coushatta, Ringgold, Pleasant Hill, Martin, Goldonna, Hall
Summit, Saline, Lucky, Ashland, Castor, Edgefield, Bienville,
Jamestown, Bryceland, Mount Lebanon, Carmel, Lake End, Grand Bayou
and Hanna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.
LAT...LON 3173 9363 3217 9363 3224 9351 3224 9342
3228 9341 3229 9342 3259 9292 3259 9288
3215 9288 3215 9294 3203 9289
TIME...MOT...LOC 1853Z 224DEG 51KT 3227 9332
19Special weather statement, Mar 28, 2:14 PM CDT, 1 hour 45 minutes before
Special Weather Statement National Weather Service Shreveport LA 214 PM CDT WED MAR 28 2018 LAZ017-018-282000- Natchitoches LA-Sabine LA- 214 PM CDT WED MAR 28 2018 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NATCHITOCHES AND NORTHEASTERN SABINE PARISHES UNTIL 300 PM CDT... At 213 PM CDT, Doppler radar was tracking a strong thunderstorm 10 miles north of Many, or 23 miles west of Natchitoches, moving northeast at 45 mph. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Natchitoches, Many, Zwolle, Campti, Allen, Provencal, Natchez, Clarence, Robeline, Powhatan, Grand Ecore, Belmont, Clear Lake, Bermuda, Marthaville, Hagewood and St. Maurice. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A tornado watch remains in effect until 900 PM CDT for north central and northwestern Louisiana. LAT...LON 3175 9366 3198 9297 3167 9297 3150 9366 TIME...MOT...LOC 1913Z 247DEG 38KT 3171 9349 19
Special weather statement, Mar 28, 2:42 PM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Shreveport LA
242 PM CDT WED MAR 28 2018
LAZ011>013-018-019-282030-
Winn LA-Bienville LA-Natchitoches LA-Red River LA-Jackson LA-
242 PM CDT WED MAR 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...EASTERN RED
RIVER...NORTHWESTERN NATCHITOCHES...SOUTHEASTERN BIENVILLE AND
NORTHWESTERN WINN PARISHES UNTIL 330 PM CDT...
At 240 PM CDT, Doppler radar was tracking a line of strong
thunderstorms 8 miles northwest of Campti, or 17 miles north of
Natchitoches, moving northeast at 60 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Jonesboro, Coushatta, Martin, Hodge, Goldonna, North Hodge, Dodson,
Hall Summit, East Hodge, Saline, Lucky, Ashland, Castor, Edgefield,
Bienville, Quitman, Lake End, Womack, Friendship and Liberty Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 900 PM CDT for north central
and northwestern Louisiana.
LAT...LON 3185 9336 3193 9335 3204 9335 3218 9338
3245 9262 3210 9257
TIME...MOT...LOC 1940Z 232DEG 52KT 3201 9317
19The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 1:08 AM CDT | Special Weather Statement | SHV | Caddo | 37 min |
| Mar 28, 1:13 PM CDT | Special Weather Statement | SHV | De Soto | 47 min |
| Mar 28, 1:29 PM CDT | Special Weather Statement | SHV | Sabine | 46 min |
| Mar 28, 1:36 PM CDT | Areal Flood Advisory | SHV | De Soto, Sabine | 3 hr |
| Mar 28, 1:56 PM CDT | Special Weather Statement | SHV | Bienville, Red River | 49 min |
| Mar 28, 2:14 PM CDT | Special Weather Statement | SHV | Natchitoches, Sabine | 46 min |
| Mar 28, 2:42 PM CDT | Special Weather Statement | SHV | Red River | 48 min |
| Mar 28, 3:01 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Natchitoches, Winn | 59 min |
| Mar 28, 3:25 PM CDT | Tornado Warning | SHV | Jackson, Natchitoches, Winn | 35 min |
| Mar 28, 3:55 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Jackson, LaSalle, Ouachita, Winn | 50 min |
| Mar 28, 4:16 PM CDT | Tornado Warning | SHV | Jackson, Ouachita | 29 min |
| Mar 28, 4:26 PM CDT | Tornado Warning | SHV | Caldwell | 34 min |
| Mar 28, 4:32 PM CDT | Special Weather Statement | SHV | Grant | 43 min |
| Mar 28, 4:42 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, LaSalle, Ouachita | 33 min |
| Mar 28, 4:56 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle, Natchitoches, Winn | 53 min |
| Mar 28, 5:00 PM CDT | Tornado Warning | SHV | Grant, LaSalle, Winn | 30 min |
Nearby
Tornado Warnings in Louisiana, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.